# SDR R61A2022062600411

- Difficulty date: June 4, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 46,927 hours, 29,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON STRINGER 28 RH WASTE BOX CUT OUT FR88 AND FR89. REPAIRED IAW SRM 53-23-03 REPAIR 6.
